Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 218

All articles in this issue are freely accessible.

The $2$-transitive permutation representations of the finite Chevalley groups
Charles W. Curtis, William M. Kantor and Gary M. Seitz.
Trans. Amer. Math. Soc. 218 (1976), 1-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422440
Mean convergence of Fourier series on compact Lie groups
Robert J. Stanton.
Trans. Amer. Math. Soc. 218 (1976), 61-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420158
Reversible diffeomorphisms and flows
Robert L. Devaney.
Trans. Amer. Math. Soc. 218 (1976), 89-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402815
On polar relations of abstract homogeneous polynomials
Neyamat Zaheer.
Trans. Amer. Math. Soc. 218 (1976), 115-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401719
On the structure of certain subalgebras of a universal enveloping algebra
Bertram Kostant and Juan Tirao.
Trans. Amer. Math. Soc. 218 (1976), 133-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404367
Hermite series as boundary values
G. G. Walter.
Trans. Amer. Math. Soc. 218 (1976), 155-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402081
Analytic hypoellipticity of certain second-order evolution equations with double characteristics
Mario Tosques.
Trans. Amer. Math. Soc. 218 (1976), 173-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402261
Piecewise monotone interpolation and approximation with Muntz polynomials
Eli Passow, Louis Raymon and Oved Shisha.
Trans. Amer. Math. Soc. 218 (1976), 197-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399705
Certain continua in $S^{n}$ of the same shape have homeomorphic complements
Vo Thanh Liem.
Trans. Amer. Math. Soc. 218 (1976), 207-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397737
Positive definite measures with applications to a Volterra equation
Olof J. Staffans.
Trans. Amer. Math. Soc. 218 (1976), 219-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458086
Tauberian theorems for a positive definite form, with applications to a Volterra equation
Olof J. Staffans.
Trans. Amer. Math. Soc. 218 (1976), 239-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422936
Pointwise bounded approximation and analytic capacity of open sets
Steven Jacobson.
Trans. Amer. Math. Soc. 218 (1976), 261-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419776
Hyperfinite extensions of bounded operators on a separable Hilbert space
L. C. Moore.
Trans. Amer. Math. Soc. 218 (1976), 285-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402524
Principal quadratic functionals
E. C. Tomastik.
Trans. Amer. Math. Soc. 218 (1976), 297-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405208
Mean convergence of generalized Walsh-Fourier series
Wo Sang Young.
Trans. Amer. Math. Soc. 218 (1976), 311-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394022
Some results on orientation preserving involutions
David E. Gibbs.
Trans. Amer. Math. Soc. 218 (1976), 321-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410770
Total mean curvature of immersed surfaces in $E^{m}$
Bang-yen Chen.
Trans. Amer. Math. Soc. 218 (1976), 333-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397623
Slowly varying functions in the complex plane
Monique Vuilleumier.
Trans. Amer. Math. Soc. 218 (1976), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399479
Cohomology of finite covers
Allan Calder.
Trans. Amer. Math. Soc. 218 (1976), 349-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400205
Isotropic transport process on a Riemannian manifold
Mark A. Pinsky.
Trans. Amer. Math. Soc. 218 (1976), 353-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402957
Representations of the $l^{1}$-algebra of an inverse semigroup
Bruce A. Barnes.
Trans. Amer. Math. Soc. 218 (1976), 361-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397310
Boundary value problems for second order differential equations in convex subsets of a Banach space
Klaus Schmitt and Peter Volkmann.
Trans. Amer. Math. Soc. 218 (1976), 397-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397110
Erratum to: “Homology with multiple-valued functions applied to fixed points” (Trans. Amer. Math. Soc. 213 (1975), 407–427)
Richard Jerrard.
Trans. Amer. Math. Soc. 218 (1976), 406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402725